Location of Repository


By Endre (h-aos) Csörgő, Miklós (-carl-sms) Földes and Révész Pál (a-tuwn


Strong limit theorems for a simple random walk on the 2-dimensional comb. (English summary) Electron. J. Probab. 14 (2009), no. 82, 2371–2390. {A review for this item is in process.

Year: 2010
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.